Title

Two-dimensional discrete Ginzburg-Landau solitons

Authors

Authors

N. K. Efremidis; D. N. Christodoulides;K. Hizanidis

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Rev. A

Keywords

SEMICONDUCTOR-LASER ARRAYS; WAVE-GUIDE ARRAYS; EQUATION; LATTICES; STABILITY; SYSTEMS; MODES; Optics; Physics, Atomic, Molecular & Chemical

Abstract

We study the two-dimensional discrete Ginzburg-Landau equation. In the linear limit, the dispersion and gain curves as well as the diffraction pattern are determined analytically. In the nonlinear case, families of two-dimensional discrete solitons are found numerically as well as approximately in the high-confinement limit. The instability dynamics are analyzed by direct simulations.

Journal Title

Physical Review A

Volume

76

Issue/Number

4

Publication Date

1-1-2007

Document Type

Article

Language

English

First Page

6

WOS Identifier

WOS:000250619700208

ISSN

1050-2947

Share

COinS